[-] Show simple item record

dc.contributor.authorAsmar, Nakhlé H.eng
dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.descriptionThe final version of this paper appears in: "Studia Mathematica" 125 (1997): 13-21. Print.eng
dc.description.abstractIn a celebrated paper, Burkholder, Gundy, and Silverstein used Brownian motion to derive a maximal function characterization of Hp spaces for 0 < p < ∞. In this paper, we show that their method extends to higher dimensions and yields a dimension-free weak type (1,1) estimate for a conjugate function on the N-dimensional torus.eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.subjectLebesgue measureeng
dc.subject.lcshMartingales (Mathematics)eng
dc.subject.lcshLebesgue integraleng
dc.subject.lcshBrownian motion processeseng
dc.titleOn a weak type (1, 1) inequality for a maximal conjugate functioneng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record